UM  > 科技學院  > 土木及環境工程系
The probabilistic solution of stochastic oscillators with even nonlinearity under poisson excitation
Guo S.-S.; Er G.-K.
2012-06-01
Source PublicationCentral European Journal of Physics
ISSN18951082 16443608
Volume10Issue:3Pages:702-707
AbstractThe probabilistic solutions of nonlinear stochastic oscillators with even nonlinearity driven by Poisson white noise are investigated in this paper. The stationary probability density function (PDF) of the oscillator responses governed by the reduced Fokker-Planck-Kolmogorov equation is obtained with exponentialpolynomial closure (EPC) method. Different types of nonlinear oscillators are considered. Monte Carlo simulation is conducted to examine the effectiveness and accuracy of the EPC method in this case. It is found that the PDF solutions obtained with EPC agree well with those obtained with Monte Carlo simulation, especially in the tail regions of the PDFs of oscillator responses. Numerical analysis shows that the mean of displacement is nonzero and the PDF of displacement is nonsymmetric about its mean when there is even nonlinearity in displacement in the oscillator. Numerical analysis further shows that the mean of velocity always equals zero and the PDF of velocity is symmetrically distributed about its mean. © 2012 Versita Warsaw and Springer-Verlag Wien.
Keywordeven nonlinearity exponential-polynomial closure method Fokker-Planck-Komogorov (FPK) equation poisson white noise
DOI10.2478/s11534-012-0062-7
URLView the original
Language英語
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
AffiliationUniversidade de Macau
Recommended Citation
GB/T 7714
Guo S.-S.,Er G.-K.. The probabilistic solution of stochastic oscillators with even nonlinearity under poisson excitation[J]. Central European Journal of Physics,2012,10(3):702-707.
APA Guo S.-S.,&Er G.-K..(2012).The probabilistic solution of stochastic oscillators with even nonlinearity under poisson excitation.Central European Journal of Physics,10(3),702-707.
MLA Guo S.-S.,et al."The probabilistic solution of stochastic oscillators with even nonlinearity under poisson excitation".Central European Journal of Physics 10.3(2012):702-707.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo S.-S.]'s Articles
[Er G.-K.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo S.-S.]'s Articles
[Er G.-K.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo S.-S.]'s Articles
[Er G.-K.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.